How would I know if I had an allergic reaction to Erfa?

Hello Folks!

I have been taking Erfa(60gm) since May - 20mins - 30 mins after taking it I get a strange sort of headache- and this sounds daft - my nose feels pinched and I feel a bit woozy for quite a while afterwards - I am seriously thinking about switching to Nature-Throid. Can any one shed any light on this? xx

4 Replies

oldestnewest
  • I was also started on Erfa in May. After a couple of weeks I had splitting headaches and sore, stiff leg muscles. I stopped taking it and was better within 48 hours. I then tried thyroid-s, which wasn't so bad but did give me minor headaches. I went back to my regular thyroxine/nutri-thyroid combination.

  • You could try taking one of the over-the-counter antihistamines such as loratadine or cetirizine. If taking one of these repeatedly reduces the symptoms you describe, there is a good chance that there is some allergic reaction involved. (Note: This is not proof, simply a rough and ready way of trying to identify what is happening.)

    Rod

  • A few of us have recently started having problems with ERFA and had to stop it. Headaches being a big symptom. I've stopped taking it after 3 years because of this. Something seems to have changed recently in the way it's manufactured. This has caused many of us to have problems. If it continues I'd suggest trying a different NDT.

  • Hi Sounds like it may be the T3 content. make sure fT3 in range.

    Jackie

You may also like...